# SDR UALA2008122306979

- Difficulty date: December 23, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 27,864 hours, 10,991 cycles
- Engine: Iae V2522A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

UNABLE TO MOVE LANDING GEAR HANDLE.  NLG EXT PROX SENSOR 25GA TGT POS AND 24GA TGT POS WERE FLAGGED ON PFR.  ACCOMPLISHED GENERAL INSP OF NOSE GEAR AND TORQUE LINK ASSY, CHECKS OK.  FOUND STRUT INFLATION LOW.  ACCOMPLISHED FULL SERVICE OF NLG, NO LEAKS.  STRUT LEVEL NOW CORRECT.  WILL NEED NLG SWING AND PROX SENSOR GAP CHECK WHEN AIRCRAFT NOSE IS JACKED.  LINK ASSY THAT ATTACHES 24GA AND 25GA PROX SENSOR TARGET LEVER TO THE NLG UPPER TORQUE LINK IS BENT. REMOVED DAMAGED LINK ASSY. NEED TO INSTALL NEW LINK ASSY. REPLACED LINK ASSY. JACKED NOSE GEAR AND RETRACTED AND EXTENDED NOSE GEAR. OPS CHECK OKAY.
